# SDR CA961021001

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 6899239
- Condition: Scored
- Location: Spur Adaptor
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TROUBLESHOOTING NR 2 ENGINE FOR REPETITIVE CHIP DETECTOR LIGHTS, ENGINE REMOVED.   NR 2 1/2 BEARING IN ENGINE GEARBOX WAS FOUND TO BE FLAKING.  INNER RACE OF ROLLER BEARING IS ON THE SPUR ADAPTOR GEARSHAFT AND IT WAS FOUND TO HAVE BEEN SCORED BY THE ROLLERS OF THE NR 2 1/2 BEARING.
